# SDR FDEA202510162036

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64058
- Aircraft time: 9,084 hours, 4,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 111T51591
- Condition: Dented
- Location: Zone 100
- Part time: 9,084 hours, 4,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON CENTER WING TANK BAFFLE DOOR, PANEL 134FZ CENTER WING TANK BAFFLE DOOR, PANEL 134FZ WAS REPAIRED IAW E.A#:H-5710-T0385319.
